Recurrent Pseudomembranous Colitis in an Ovarian Cancer Pati
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Diarrhea is a common problem in ovarian cancer patients undergoing chemotherapy and Clostridium difficile infection has been identified as a cause.The proper diagnosis and treatment of diarrhea are critical to patient care, especially to prevent the serious complications from a severe Clostridium difficile infection (CDI).We present a heavily pretreated ovarian cancer patient who developed recurrent pseudomembranous colitis while receiving carboplatin chemotherapy. Despite treatment with oral metronidazole for fourteen days, the patient's diarrhea relapsed and colonoscopy revealed extensive pseudomembranous colitis. The infection eventually resolved with the combination of oral vancomycin and metronidazole....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4802009/
Like
Comment
Share